# SDR AALA202110117913

- Difficulty date: October 9, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N8030F
- Make and model: Airbus A319-115
- Aircraft serial: 6552
- Aircraft time: 18,539 hours, 8,278 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR EXTREMELY DIFFICULT TO OPEN/CLOSE. ADJUSTED FLIGHT DECK DOOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-51-00.
